# SDR SWIA202053405

- Difficulty date: September 8, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT FUSELAGE FAIRING SUPPORT STRUCTURE AT FS 939.  C-CHECK RO 10/16/2020.  REPLACED WITH NEW LOWER FUSELAGE FAIRING SUPPORT BRACKET LOCATED ON FS 393.00 AT STR 27 LOCATION, REF CRJ-700 SRM.
